Fast Calculation Of All Stabilizing Gains For Discrete-Time Systems


BAYHAN N. , Söylemez M. T.

ISTANBUL UNİVERSİTY JOURNAL OF ELECTRİCAL AND ELECTRONİCS ENGİNEERİNG, vol.6, pp.19-26, 2006 (International Refereed University Journal)

  • Publication Type: Article / Article
  • Volume: 6
  • Publication Date: 2006
  • Title of Journal : ISTANBUL UNİVERSİTY JOURNAL OF ELECTRİCAL AND ELECTRONİCS ENGİNEERİNG
  • Page Numbers: pp.19-26

Abstract

In this paper, two methods for calculating all stabilizing gains for discrete-time systems are given. The first method focuses on converting the problem using a bilinear transformation and then applying a previously developed theorem for continuous time systems. Unlike previous results, the method introduced here does not use the Generalised Hermite-Biehler Theorem and therefore provides a computational advantage. The second method demonstrates the use of Chebyshev Polynomials in the solution of the problem.